Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Recurring vasomotor allergy, resurfaces after stopping Banocide Forte. Is there any solution?

I am suffering from vasamotor allergy with running noseand sneezing and consequently sometime ear infection . Had been treated with anihistamine and Banocide Forte for long duration but allergy reappers on stoppage. I had tried Betnelan tablets one a day for a month and find allergy disappeared . Being Steroid tied reducing dosage to half and then quarter tablet . Allergy reapperas on stoppage of Betnelan Is there any cure for my problem
Asked On : Sun, 29 Apr 2012
Answers:  1 Views:  234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Allergist and Immunologist 's  Response
yes this is allergic
you can get your allergy tests done and after findingthe allergies you can do low dose sublingual immunotherapy
you apply neosporin h eye ointment in the nose mornng and evening
the newest treatment is tab methotrextate 5 mgm weekly for long time instead of steroids till you get your tests done
Answered: Thu, 28 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor